For sero negative RA -Anyone else experience of this and adding hydroxychoroquine?
19 Jul 2011
Hi Joyful life:
I am under a similar regimen except for St. John's Wort. May I ask if you take prednisone or methoprednisone? And, are you set to taper off the steriod and continue on the hydroxychloroquine?
When I had a severe flare up in December I was given a tapering dosage of methoprednisone and then started hydrochloroquine when weaning off the methopred. I'm responding well. Recently had a flare up and am taking the Methopred tapering dosage lasting a few weeks. I have been through this regime before. It has stopped working for me and then I go on Minocyclin. And then back...
This is a conservative treatment plan. In addition, I avoid nightshade vegetables (potatoes, tomatos, eggplant, peppers) and limit meat and dairy. I supplement with L-Lysine 400 mg 4 times a day on an empty stomach. After a bad flare up last summer, I tried this with my docs blessing and felt so much better in just three days. It was hard giving up some of the foods that I loved, but I feel so much better.
Hope this helps you. You are on a good plan!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
SSRIs don't work until taken, regularly, for a while (generally at least two weeks). Is this true for St John's Wort too?
1 answer • 8 Dec 2009
I've read on some sites not to use both concurrently. I have been taking ambien for months, pretty regularly for insomnia. Have just decided to ...
1 answer • 19 Dec 2009
I have been on St John's Wort for a month now, and while I do feel slightly less depressed, my anxieties are getiing out of control. My doctor ...
2 answers • 9 Mar 2011
... symptoms I am a 38yr old female who has been having hot flashes, mood swings, weight gain, irritability, for about a month now, and talked with ...
2 answers • 27 Jul 2011